# SDR UIEA2019031803582

- Difficulty date: March 16, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,471 hours, 15,850 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE HAS NOTABLE OIL LEAK. ( CLEANED EVIDENCE OF OIL LEAK. INSPECTED FOR LEAKS, NONE NOTED AT THIS TIME ON LEFT ENGINE IAW AMM 79-00-00. OK FOR SERVICE. )
